# SDR SWAA042719

- Difficulty date: September 19, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: 091SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22963
- Aircraft time: 68,327 hours, 74,848 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6573742
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND 2 EACH FUSELAGE SKIN CRACKS AT BS 777, STRINGER 21L AND BS 797, STRINGER 22L.  REPAIRED SKIN PER EA.
